# SDR UALA2012101805950

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,168 hours, 12,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 243
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 2 HOURS LEFT FUEL GAUGE 40.3 RT 39.3 WITH CNTR PUMPS ON FUEL FLOWS WITHIN 100 LBS.  AS PER TOMC REQUEST REPLACED FUEL QTY PROCESSOR PER MM 28-41-08, NO FAULTS NOTED.  PERFORMED SELF TEST ALL TESTS PASSED.  OPS CHECKS GOOD AT THIS TIME.
